APPLIED MATHEMATICS AND COMPUTATION, vol.259, pp.533-539, 2015 (SCI-Expanded)
Article / Article
APPLIED MATHEMATICS AND COMPUTATION
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Bezier operators, Summation integral type operators, Polya distribution, Rate of convergence, Bounded variation, CONVERGENCE, DERIVATIVES, POLYNOMIALS
Gazi University Affiliated:
In this article we introduce the Bezier variant of summation integral type operators having Polya and Bernstein basis functions. We give a direct approximation theorem by means of the first order modulus of smoothness and the rate of convergence for absolutely continuous functions having a derivative equivalent to a function of bounded variation. (C) 2015 Elsevier Inc. All rights reserved.